Indiana, 2025

Damaging Winds in Indiana, March 15, 2025

March 15, 2025 · NWS ILN · 10 events in 3 counties and zones

Thunderstorms developed ahead of a low pressure system moving through the Ohio Valley.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$29,000
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Thunderstorms developed ahead of a low pressure system moving through the Ohio Valley.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Mar 15, 2:25 AM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 15, 2:25 AM EST, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
325 AM EDT Sat Mar 15 2025

.SYNOPSIS...
Occasional showers and thunderstorms are expected today into Sunday
as a strong low pressure system moves through the Great Lakes
region. High pressure will then build into the Ohio Valley through
mid week, bringing an extended period of dry weather.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A broken line of thunderstorms with embedded supercells is moving
east northeast across southern Illinois and western Kentucky at this
time. These storms will continue to work their way toward our area
through the pre-dawn hours. Thermodynamically, the airmass across
our area is not as favorable with surface dewpoints still in the 40s,
so do expect to see an overall weakening trend in the intensity and
coverage of these storms as they approach. However, given the
impressive wind fields, it will be tough to rule out a few strong to
severe storms, mainly across our far west. While it would be tough
to rule out a brief tornado, the primary threat would be damaging
winds, especially given the potential for some enhancement due to
evaporative cooling. As the pcpn moves across the rest of our area,
expect to see a continued weakening trend through mid morning. We
then may end up with a lull in pcpn from late morning into early
afternoon.

Mid level short wave energy moving through the base of the upper
level trough will help spin up a secondary wave/low pressure system
across the Tennessee valley this afternoon. With an associated
strengthening 70-80 knot 850 mb jet nosing up into the mid Ohio
Valley by late afternoon, expect widespread showers and
embedded thunderstorms to spread back in from the south through mid
to late afternoon. There remains some uncertainty as to how much
surface based instability will be present by this time and this may
end up limiting the overall severe threat. Again though, given the
strong wind fields, it will be tough to rule out a few strong to
severe storms later this afternoon into early evening, with
damaging wind the main threat.

No changes planned to the Wind Advisory attm.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Widespread showers and embedded thunderstorms will continue into
tonight along the nose of the strong low level jet, before beginning
to shift slowly east through the overnight hours. With PWs pushing
up to around 1.5 inches, heavy rain will be possible. There remains
a fair amount of variance with the models in where the swath of
heaviest rain will line up and just how far north it will make it.
Have therefore decided to build a little uncertainty into the Flood
Watch and extend it a bit farther north for tonight.

Shower activity will linger into the day on Sunday as the upper
level trough axis shifts east across our area.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...

High pressure skirts by south of the area Sunday night through
Monday. Cool and dry conditions are expected. Surface high pressure
shifts east by midweek thereby causing southerly flow to redevelop
over area by Monday night. Southerly flow increases through
Wednesday when a strong low pressure system moves into the Great
Lakes. Precipitation chances return ahead of a cold front associated
with the low into Wednesday night. FROPA is currently forecast to
occur around the Wednesday night/Thursday timeframe. Precipitation
may linger a bit behind the front when gusty northwesterly winds
move in behind the front. Cooler conditions return behind the front
for the end of the week.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
Line of thunderstorms currently moving across southern Illinois and
far western Kentucky will continue to move east through the pre dawn
hours. This line should weaken and begin to fall apart as it moves
into a less favorable environment across our area later this
morning. Nonetheless, will likely see a period of showers and some
embedded thunderstorms in the 10Z-14Z time frame. A tightening
pressure gradient will lead to increasing southerly winds today with
some gusts to around 40 knots possible.

Once the morning activity dissipates, we may end up in an overall
lull in pcpn from late morning into early afternoon. A secondary low
pressure system will then lift north across the mid Ohio Valley
later this afternoon into tonight. This will lead to widespread
showers and embedded thunderstorms, with MVFR cigs and vsbys
developing. Windy conditions will persist into tonight with wind
gusts of 30 to 35 knots remaining possible.

OUTLOOK...MVFR conditions will linger into Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ026-034-035-
     042>046-051>055-060>063-070>072-077>080.
     Flood Watch from 8 AM EDT this morning through Sunday morning for
     OHZ077>082-088.
KY...Wind Advisory until 8 PM EDT this evening for KYZ089>098.
     Flood Watch from 8 AM EDT this morning through Sunday morning for
     KYZ089>100.
IN...Wind Advisory until 8 PM EDT this evening for INZ050-058-059-066-
     073>075-080.
     Flood Watch from 8 AM EDT this morning through Sunday morning for
     INZ075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Campbell
AVIATION...JGL
Hazardous weather outlook, Mar 15, 3:28 AM EST, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
428 AM EDT Sat Mar 15 2025

OHZ026-044>046-052>055-062-063-072-161000-
Hardin-Logan-Union-Delaware-Champaign-Clark-Madison-Franklin-Greene-
Fayette-Clinton-
428 AM EDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Ohio, southwest Ohio
and west central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

In addition, a few strong to severe thunderstorms will be possible
late this afternoon and evening. Damaging wind will be the main
threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ050-058-059-066-OHZ034-035-042-043-051-060-061-070-071-161000-
Wayne-Fayette-Union-Franklin-Mercer-Auglaize-Darke-Shelby-Miami-
Preble-Montgomery-Butler-Warren-
428 AM EDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, southwest Ohio and west central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Wind Advisory.

In addition, a few strong to severe thunderstorms will be possible
through mid morning and then again late this afternoon and evening.
Damaging wind will be the main threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

OHZ056-064-065-073-074-161000-
Licking-Pickaway-Fairfield-Ross-Hocking-
428 AM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for central Ohio and south
central Ohio.

.DAY ONE...Today and tonight.

Southerly winds will gust to around 40 mph today.

A few strong to severe thunderstorms will be possible late this
afternoon and evening. Damaging wind will be the main threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ073-074-161000-
Ripley-Dearborn-
428 AM EDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Indiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Wind Advisory.

In addition, a few strong to severe thunderstorms will be possible
through mid morning and then again late this afternoon and evening.
Damaging wind will be the main threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

KYZ096>098-OHZ078>080-161000-
Pendleton-Bracken-Robertson-Clermont-Brown-Highland-
428 AM EDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SUNDAY
MORNING...

This Hazardous Weather Outlook is for northern Kentucky, south
central Ohio and southwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Flood Watch.

In addition, a few strong to severe thunderstorms will be possible
late this afternoon and evening. Damaging wind will be the main
threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ075-080-KYZ089>095-OHZ077-161000-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Hamilton-
428 AM EDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SUNDAY
MORNING...

This Hazardous Weather Outlook is for southeast Indiana, northern
Kentucky and southwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Wind Advisory.
 Flood Watch.

In addition, a few strong to severe thunderstorms will be possible
through mid morning and then again late this afternoon and evening.
Damaging wind will be the main threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

KYZ099-100-OHZ081-082-088-161000-
Mason-Lewis-Adams-Pike-Scioto-
428 AM EDT Sat Mar 15 2025

...FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SUNDAY
MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, northern
Kentucky and south central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition, southerly winds will gust to around 35 mph today.

A few strong to severe thunderstorms will be possible late this
afternoon and evening. Damaging wind will be the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Mar 15, 3:47 AM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
447 AM EDT Sat Mar 15 2025

OHZ035-042-043-051-150915-
Auglaize OH-Darke OH-Shelby OH-Miami OH-
447 AM EDT Sat Mar 15 2025

...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF
SOUTHWESTERN SHELBY...CENTRAL DARKE...SOUTHWESTERN AUGLAIZE AND
NORTHWESTERN MIAMI COUNTIES THROUGH 515 AM EDT...

At 447 AM EDT, a rapidly developing thunderstorm was located near
Arcanum, moving northeast at 70 mph.

HAZARD...Wind gusts up to 40 mph, penny size hail, and very heavy
         rain.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Newport, Union Corners, Polo, Newbern, Bradford, Lockington, Darke
County Airport, New Madison, Covington, Russia, State Route 47 at US
Route 127, Fort Loramie, Gettysburg, Willowdell, Hardin, Horatio,
Bloomer, Greenville, Lake Loramie State Park, and Arcanum.

This includes I-75 in Ohio between mile markers 88 and 91.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

A Tornado Watch remains in effect until 1000 AM EDT for west central
Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4042 8439 4026 8415 3992 8460 3992 8464
      4002 8479 4036 8445 4036 8444 4037 8444
TIME...MOT...LOC 0847Z 223DEG 60KT 4002 8463

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Mar 15, 4:18 AM EST, 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
518 AM EDT Sat Mar 15 2025

OHZ071-072-078>080-150945-
Clermont OH-Highland OH-Brown OH-Warren OH-Clinton OH-
518 AM EDT Sat Mar 15 2025

...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF
NORTHEASTERN CLERMONT...NORTHWESTERN BROWN...SOUTHEASTERN WARREN...
CLINTON AND NORTHWESTERN HIGHLAND COUNTIES THROUGH 545 AM EDT...

At 518 AM EDT, a rapidly developing thunderstorm was located near
Blanchester, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Melvin, Chasetown, Leesburg, New Vienna, Samantha, Lynchburg, St.
Martin, Blanchester, Lees Creek, Martinsville, Morrisville,
Wilmington, Ogden, Edenton, Interstate 71 at US Route 68, Highland,
Cowan Lake State Park, Fayetteville, Woodville, and New Antioch.

This includes I-71 in Ohio between mile markers 51 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 AM EDT for southwestern
Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3902 8413 3925 8408 3956 8382 3956 8377
      3931 8351
TIME...MOT...LOC 0918Z 222DEG 49KT 3923 8399

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Campbell
Special weather statement, Mar 15, 4:25 AM EST, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
525 AM EDT Sat Mar 15 2025

OHZ053-054-061>063-071-072-151000-
Montgomery OH-Warren OH-Fayette OH-Madison OH-Clinton OH-Clark OH-
Greene OH-
525 AM EDT Sat Mar 15 2025

...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF
NORTHEASTERN WARREN...NORTHWESTERN FAYETTE...NORTHWESTERN CLINTON...
GREENE...SOUTH CENTRAL CLARK...SOUTHEASTERN MONTGOMERY AND
SOUTHWESTERN MADISON COUNTIES THROUGH 600 AM EDT...

At 525 AM EDT, a rapidly developing thunderstorm was located near
Waynesville, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Paintersville, Clarksville, Hustead, Mount Holly, Lumberton, Oakland,
Selma, Corwin, Oldtown, Gladstone, Caesar Creek State Park, Yellow
Springs, Ogden, Greene County Airport, Kingman, Xenia, Shady Grove,
Interstate 71 at US Route 68, New Jasper, and Springfield Municipal
Airport.

This includes the following Interstates...
 I-70 in Ohio near mile marker 54.
 I-71 in Ohio between mile markers 40 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 AM EDT for southwestern
and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3936 8397 3963 8415 3990 8383 3975 8355
TIME...MOT...LOC 0925Z 222DEG 49KT 3953 8400

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Mar 15, 4:43 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
543 AM EDT Sat Mar 15 2025

OHZ052>055-062>064-072-073-080-151015-
Highland OH-Champaign OH-Ross OH-Fayette OH-Madison OH-Clinton OH-
Franklin OH-Pickaway OH-Clark OH-Greene OH-
543 AM EDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
CHAMPAIGN...SOUTHWESTERN FRANKLIN...FAYETTE...CLINTON...WESTERN
PICKAWAY...EASTERN GREENE...EASTERN CLARK...NORTHERN HIGHLAND...
MADISON AND NORTHWESTERN ROSS COUNTIES THROUGH 615 AM EDT...

At 543 AM EDT, a strong thunderstorm was located near Jeffersonville,
moving northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph, penny size hail, and frequent
         cloud-to-ground lightning.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation. Lightning can cause serious injury or death.

Locations impacted include...
Paintersville, Interstate 71 at State Route 38, East Monroe,
Rosemoor, Samantha, Lumberton, Austin, South Vienna, Lees Creek,
Madison Mills, Oldtown, Gladstone, Yellow Springs, Williamsport,
Martinsville, Morrisville, New Holland, Orient, Clarksburg, and
Harmony.

This includes the following Interstates...
 I-70 in Ohio between mile markers 55 and 85.
 I-71 in Ohio between mile markers 49 and 94.

If outdoors, consider seeking shelter inside a sturdy building.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3922 8381 3980 8396 4011 8344 4011 8337
      3946 8285
TIME...MOT...LOC 0943Z 238DEG 56KT 3961 8362

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Campbell

The radar

The Indianapolis radar (KIND), 96 km away, was scanning. The volume nearest the first event began at 10:01 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Fayette

When
March 15, 5:04 AM EST to 5:06 AM EST
Where
Fayette County, 1.74 mi WNW of Connersville Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
39.710, -85.160

A tree was downed.

Thunderstorm Wind, Ripley

When
March 15, 5:06 AM EST to 5:08 AM EST
Where
Ripley County, 1.5 mi S of Benham
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
38.958, -85.251

A tree was downed near S. Benham Road and East County Road 800 S.

Thunderstorm Wind, Ripley

When
March 15, 5:10 AM EST to 5:12 AM EST
Where
Ripley County, 0.69 mi N of Milan
Measured
55 kt (63 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
39.130, -85.130

A large tree was downed across State Route 350 near the 400 block of W Indian Trail.

Thunderstorm Wind, Fayette

When
March 15, 5:11 AM EST to 5:13 AM EST
Where
Fayette County, 2.81 mi N of Bentonville
Measured
60 kt (69 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
39.790, -85.240

A barn was heavily damaged when a section of its roof panels was blown off and one of its exterior walls was collapsed.

Thunderstorm Wind, Fayette

When
March 15, 5:14 AM EST to 5:16 AM EST
Where
Fayette County, 3 mi ESE of Alpine
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
39.530, -85.130

A tree was downed.

Thunderstorm Wind, Fayette

When
March 15, 5:16 AM EST to 5:18 AM EST
Where
Fayette County, 1.27 mi ESE of Fairview
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
39.670, -85.260

A tree was downed.

Thunderstorm Wind, Wayne

When
March 15, 5:16 AM EST to 5:18 AM EST
Where
Wayne County, 0.87 mi SE of Hagerstown
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
39.910, -85.160

Multiple trees were downed in Hagerstown.

Thunderstorm Wind, Wayne

When
March 15, 5:17 AM EST to 5:19 AM EST
Where
Wayne County, 0.69 mi S of Cambridge City
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
39.810, -85.170

Multiple trees were downed in downtown Cambridge City.

Thunderstorm Wind, Fayette

When
March 15, 5:17 AM EST to 5:19 AM EST
Where
Fayette County, 0.87 mi SW of Connersville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
39.640, -85.140

A tree was downed.

Thunderstorm Wind, Wayne

When
March 15, 5:35 AM EST to 5:37 AM EST
Where
Wayne County, 0.53 mi E of Richmond
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
39.830, -84.890

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2025Every state in 2025This day in weather historyWarnings in Indiana, March 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1238706, 1238704, 1238707, 1238705, 1238709, 1238711, 1239600, 1238770, 1239601, 1239602.